# SDR C2XA03CL119

- Difficulty date: July 6, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR  2243, THE CREW REPORTED THE EMERGENCY LIGHTS ABOVE THE GALLEY AREA AND COCKPIT ENTRANCE DID NOT WORK.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
